Michigan, 2017Flooding and Damaging Winds in Michigan, June 11 to 12, 2017
June 11 to 12, 2017 · NWS MQT · 20 events in 5 counties and zones
Several clusters of severe thunderstorms moved across south central Upper Michigan on the afternoon and evening of the 11th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $76,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several clusters of severe thunderstorms moved across south central Upper Michigan on the afternoon and evening of the 11th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 11, 5:38 AM CST, 6 hours 37 minutes earlier.
Area forecast discussion, Jun 11, 5:38 AM CST, 6 hours 37 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
738 AM EDT Sun Jun 11 2017
.SHORT TERM...(Today and tonight)
Issued at 455 AM EDT SUN JUN 11 2017
WV imagery and RAP analysis indicated wsw mid/upper level flow from
the plains into the nrn Great Lakes between a a trough over the nw
CONUS and a ridge over the southeast. A shortwave into wrn SD along
with strong low level inflow supported an expanding area of
convection over cntrl SD. At the surface, a weak frontal boundary
that moved through most of the cwa extended from ern Upper Michigan
to se MN.
Today into tonight, much of the forecast depends on the evolution of
the SD MCS. The majority of higher res models suggest that upscale
growth of the convection will occur with progressive MCS sliding
through the upper MS valley into WI and into portions of Upper
Michigan by the early to mid afternoon. Given the position of the
frontal boundary and greater instability to the south, expect
that the greatest chance for strong to severe convection with
potential for damaging winds would be near the WI border.
Nevertheless, confidence in the path of the stronger convection is
still low with potential for severe convection/wind also across
location along and south of M-28.
In the wake, of the initial MCS, models suggest that strong theta-e
advection with 35-40 knot sw 850 mb winds could fuel additional
strong convection btwn 21z-03z. Much will depend on the affects,
timing/scale of the earlier MCS. In addition heavy rain will be
possible with PWAT values to 2 inches and a slower movement with
the later round of convection. Rainfall amounts in the 2 to 3 inch
range may be possible, mainly over the sw cwa. But with high
uncertainty in the evolution/development, a flash flood watch was
not issued at this time. Additional severe convection, including
supercells and smaller scale bows may also be possible with 0-6km
bulk shear of 50-60 knots and MUCAPE values to around 2k J/Kg.
.LONG TERM...(Monday through Saturday)
Issued at 420 AM EDT SUN JUN 11 2017
Plenty going on in the long term, but little in the way of
confidence-inspiring signals for significant impacts during that
time.
A stationary boundary will be just S of the CWA Mon and Tue, with
potential for convection each day (greatest potential along the WI
border). Also see potential for some stronger storms along the WI
border. Confidence in coverage, intensity and timing is low given
nature of convection.
The boundary pushes N into the area Tue night as an upper low moves
from the Intermountain W into Manitoba. The highest precip potential
of the long term will exist Tue night into Wed night
Lowest precip potential in the long term is Thu into Fri as the
upper low moves across northern Ontario. Upper level energy then
looks to move into the region next weekend, bringing widespread
precip potential back into the forecast.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 737 AM EDT SUN JUN 11 2017
Conditions through the morning and early afternoon should stay
VFR but will turn MVFR by this evening as rain and some
thunderstorms move through the area. Depending on the path of the
large convective system, a brief period of gusty winds may be
possible at IWD and SAW this afternoon. IFR conditions are
expected late Sun evening and overnight especially at CMX with
developing easterly flow off Lk Superior.
&&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 455 AM EDT SUN JUN 11 2017
Winds are expected to be around 10 to 20 knots, before decreasing
further to around 10 to 15 knots into early next week. By the middle
of next week, winds are expected to increase to around 20 to 30
knots, before diminish to under 20 knots through the end of the
week.
This afternoon, a few severe storms will be possible across southern
portions of Lake Superior with strong winds as the primary threat.
Patchy dense fog could also develop, especially in the wake of areas
of heavier rain.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&
SHORT TERM...JLB
LONG TERM...Titus
AVIATION...- None -
MARINE...JLB
Hazardous weather outlook, Jun 11, 2:47 AM CST, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
447 AM EDT Sun Jun 11 2017
MIZ010>013-120900-
Iron-Dickinson-Menominee-Delta-
447 AM EDT Sun Jun 11 2017 /347 AM CDT Sun Jun 11 2017/
This Hazardous Weather Outlook is for portions of central Upper
Michigan.
.DAY ONE...Today and Tonight
Strong to severe thunderstorms are possible over south central
Upper Michigan this afternoon, with damaging winds the primary
threat. Another round of strong to severe storms is possible this
evening into early tonight, with large hail and damaging winds as
the primary threats. Heavy rain is possible with thunderstorms
today and tonight, with isolated rainfall totals up to 3 inches.
This may lead to flooding depending on rainfall amounts, placement
and timing.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Thunderstorms are possible at times through Thursday. There could
be strong storms Monday night into Tuesday.
.SPOTTER INFORMATION STATEMENT...
Reports of severe weather would be appreciated.
MIZ001>007-009-014-084-085-120900-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Southern Schoolcraft-Southern Houghton-
Northern Schoolcraft-
447 AM EDT Sun Jun 11 2017 /347 AM CDT Sun Jun 11 2017/
This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.
.DAY ONE...Today and Tonight
Thunderstorms are likely today into tonight. Some of the storms
could be strong with gusty winds and small hail. Heavy rain is
possible with thunderstorms today and tonight, with isolated
rainfall totals up to 3 inches. This may lead to flooding
depending on rainfall amounts, placement and timing.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Thunderstorms are possible at times through Thursday. There could
be strong storms Monday night into Tuesday.
.SPOTTER INFORMATION STATEMENT...
Reports of severe weather would be appreciated.
LSZ162-240>251-263>267-120900-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
447 AM EDT Sun Jun 11 2017 /347 AM CDT Sun Jun 11 2017/
This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.
.DAY ONE...Today and Tonight
Thunderstorms are likely today into tonight, especially across
southern Lake Superior. A few storms could be strong with gusty
winds and small hail.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Thunderstorms are possible at times through Thursday. There could
be strong storms Monday night into Tuesday.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
LMZ221-248-250-120900-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
447 AM EDT Sun Jun 11 2017
This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.
.DAY ONE...Today and Tonight
Strong to severe thunderstorms are possible this afternoon, with
damaging winds the primary threat. Another round of strong to
severe storms is possible this evening into early tonight, with
large hail and damaging winds as the primary threats.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Thunderstorms are possible at times through Thursday. There could
be strong storms Monday night into Tuesday.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
Titus
In the hours before
Local storm report, Jun 11, 7:54 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
954 AM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST HOUGHTON CO AIRPORT 47.17N 88.49W
06/10/2017 M52 MPH HOUGHTON MI ASOS
HAIL OF UNKNOWN SIZE COVERING THE GROUND
ALSO OBSERVED VIA AIRPORT WEBCAM.
&&
KLUBERLocal storm report, Jun 11, 10:37 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1237 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG L'ANSE 46.76N 88.45W
06/10/2017 BARAGA MI FIRE DEPT/RESCUE
DELAYED REPORT. SMALL TREES BLOWN OVER AND
BRANCHES BROKEN OFF TREES.
&&
JMRSpecial weather statement, Jun 11, 11:00 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Marquette MI
1200 PM CDT SUN JUN 11 2017
MIZ009-010-111800-
Gogebic MI-Iron MI-
1200 PM CDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR IRON AND SOUTHEASTERN GOGEBIC
COUNTIES UNTIL 100 PM CDT...
At 1159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Popple River to 11 miles south of Boulder
Junction. Movement was northeast at 40 mph.
Dime size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Iron River, Crystal Falls, Watersmeet, Stambaugh, Amasa, Caspian,
Alpha, Way Dam, Tamarack Lake, Hagerman Lake, Golden Lake, Mineral
Hills, Paint Lake, Bewabic State Park, and Thousand Island Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 400 PM CDT for
western Upper and south central Upper Michigan.
LAT...LON 4634 8936 4633 8899 4642 8899 4642 8811
4625 8811 4598 8840 4600 8846 4599 8849
4602 8851 4602 8860 4599 8862 4599 8866
4602 8869 4603 8884 4614 8909 4622 8947
TIME...MOT...LOC 1659Z 211DEG 34KT 4581 8868 4595 8962
KluberSpecial weather statement, Jun 11, 11:57 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Marquette MI
1257 PM CDT SUN JUN 11 2017
MIZ010-011-111900-
Iron MI-Dickinson MI-
1257 PM CDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IRON AND DICKINSON
COUNTIES UNTIL 200 PM CDT...
At 1256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Iron River to near Tipler
to near Fence. Movement was east at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Iron Mountain, Kingsford, Iron River, Crystal Falls, Norway,
Stambaugh, Felch, Channing, Amasa, Foster City, Sagola, Caspian,
Waucedah, Alpha, Quinnesec, Ralph and Granite Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
A severe thunderstorm watch remains in effect until 400 PM CDT for
south central Upper Michigan.
LAT...LON 4575 8788 4576 8798 4579 8800 4578 8809
4582 8814 4587 8807 4592 8810 4596 8819
4599 8849 4602 8851 4602 8860 4599 8862
4599 8866 4625 8886 4625 8764 4620 8761
4590 8761 4589 8770 4573 8770 4572 8785
TIME...MOT...LOC 1756Z 259DEG 51KT 4624 8875 4594 8852 4566 8843
KluberLocal storm report, Jun 11, 12:06 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
206 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 5 N IRON MOUNTAIN 45.90N 88.06W
06/11/2017 M0.50 INCH DICKINSON MI PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
JMREvent by event
17 thunderstorm wind, 2 flood, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Dickinson
- When
- June 11, 12:15 PM CST to 12:20 PM CST
- Where
- Dickinson County, 0.48 mi E of Antoine
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 45.830, -88.060
There was a delayed report of multiple trees and power lines down closing roads in the Iron Mountain area. Power was out across the area and phone lines were down as well. Ditches were running full from heavy rainfall.
Thunderstorm Wind, Dickinson
- When
- June 11, 12:15 PM CST to 12:19 PM CST
- Where
- Dickinson County, 0.84 mi SE of Norway
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 45.770, -87.910
There was a delayed report of several large poplar trees down on old Highway 8 south of Norway.
Thunderstorm Wind, Dickinson
- When
- June 11, 12:15 PM CST to 12:19 PM CST
- Where
- Dickinson County, Quinn
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 45.800, -88.000
There was a delayed report of a 30 to 40 foot pine tree snapped off just south of the Quinnesec Mill.
Thunderstorm Wind, Dickinson
- When
- June 11, 12:15 PM CST to 12:19 PM CST
- Where
- Dickinson County, 0.48 mi E of Antoine
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 45.830, -88.060
There was a delayed report of a large tree branch snapped off a two-foot diameter maple tree in Iron Mountain. A medium-sized apple tree was also uprooted.
Thunderstorm Wind, Dickinson
- When
- June 11, 12:16 PM CST to 12:21 PM CST
- Where
- Dickinson County, 2.07 mi N of Antoine
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 45.860, -88.070
There was a delayed report of multiple large tree limbs down, including a few that fell on and into houses near Bass Lake. Thunderstorm winds also blew a 700-pound trailer approximately ten yards and flipped a portable boat house.
Thunderstorm Wind, Menominee
- When
- June 11, 12:43 PM CST to 12:48 PM CST
- Where
- Menominee County, Menominee
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 45.120, -87.620
There were multiple reports of trees down around the Menominee area. Time of the report was estimated from radar.
Thunderstorm Wind, Delta
- When
- June 11, 1:50 PM EST to 1:55 PM EST
- Where
- Delta County, 0.48 mi E of Cornell
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 45.900, -87.220
There was a delayed report of downed power lines near Cornell.
Thunderstorm Wind, Delta
- When
- June 11, 2:03 PM EST to 2:15 PM EST
- Where
- Delta County, 1.46 mi NNE of Kipling
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 45.890, -87.010
There were reports of downed trees and power lines around the Gladstone and Rapid River areas. Time of the report was estimated from radar.
Thunderstorm Wind, Dickinson
- When
- June 11, 1:15 PM CST to 1:19 PM CST
- Where
- Dickinson County, 0.96 mi E of Norway
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- COOP Observer
- Coordinates
- 45.780, -87.900
There was a delayed report of a 70-foot diseased pine tree that landed on a school fence in Norway. A small pine tree was uprooted at the observation site.
Thunderstorm Wind, Delta
- When
- June 11, 2:17 PM EST to 2:22 PM EST
- Where
- Delta County, 0.48 mi E of Fayette
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- Park/Forest Service
- Coordinates
- 45.720, -86.660
Large tree limbs were reported down in and around the campground at Fayette Historic State Park.
Thunderstorm Wind, Schoolcraft
- When
- June 11, 2:35 PM EST to 2:40 PM EST
- Where
- Schoolcraft County, 0.69 mi N of Manistique
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 45.960, -86.250
There was a delayed report from the local hospital emergency coordinator of several trees down in and around Manistique resulting in power outages around town and at the hospital.
Thunderstorm Wind, Iron
- When
- June 11, 7:18 PM CST to 7:22 PM CST
- Where
- Iron County, 2.07 mi S of Stager
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Law Enforcement
- Coordinates
- 45.970, -88.320
The Iron County Sheriff reported a tree down on a house south of Crystal Falls near the Wisconsin state line.
Flood, Iron
- When
- June 11, 7:30 PM CST to 11:59 PM CST
- Where
- Iron County, 0.69 mi S of Stambaugh City Arpt to 0.68 mi S of Stambaugh City Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 46.060, -88.630
The Iron County Sheriff reported water over the road in Caspian.
Flood, Iron
- When
- June 11, 7:30 PM CST to June 12, 8:30 AM CST
- Where
- Iron County, 6.65 mi WSW of Stambaugh City Arpt to 6.56 mi WSW of Stambaugh City Arpt
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Department of Highways
- Coordinates
- 46.044, -88.764
The Department of Highways reported Highway M-73 at Baumgartner Road was closed due to a culvert washout.
Thunderstorm Wind, Dickinson
- When
- June 11, 7:42 PM CST to 7:46 PM CST
- Where
- Dickinson County, 0.48 mi W of Granite Bluff
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 45.950, -88.040
The Dickinson County Sheriff reported a couple of trees down between Iron Mountain and Randville.
Thunderstorm Wind, Delta
- When
- June 11, 9:37 PM EST to 9:42 PM EST
- Where
- Delta County, 8.98 mi N of Moss Lake
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 46.050, -86.650
The Delta County Sheriff reported trees down along Forest Highway 13 between County Roads 442 and 400 near Chicago Lake.
Thunderstorm Wind, Delta
- When
- June 11, 9:46 PM EST to 9:50 PM EST
- Where
- Delta County, 14.64 mi N of Moss Lake
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 46.130, -86.610
The Delta County Sheriff reported a tree down blocking road six miles north of Chicago Lake.
Thunderstorm Wind, Menominee
- When
- June 11, 9:00 PM CST to 9:05 PM CST
- Where
- Menominee County, 0.84 mi NE of Cunard
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 45.740, -87.660
There was a public report of two trees uprooted near Hermansville. The trees were 12-15 inches in diameter.
Thunderstorm Wind, Delta
- When
- June 11, 10:19 PM EST to 10:23 PM EST
- Where
- Delta County, 1.69 mi SW of Bark River
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 45.700, -87.320
The Delta County Sheriff reported power out at the Island Resort and Casino.
Heavy Rain, Delta
- When
- June 11, 10:45 PM EST to 11:59 PM EST
- Where
- Delta County, 0.48 mi W of Escanaba
- Reported by
- Social Media
- Coordinates
- 45.750, -87.080
There was a video posted on social media of street flooding over poor drainage areas on Ludington Street in Escanaba from nearly one and half inches of rainfall.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Minnesota, June 11, 20174 injured · $1.5 million · EF1 · 93 events
- Hail and Damaging Winds in Wisconsin, June 11, 20171 death · $100,000 · 2 in hail · 30 events
- Hail and Damaging Winds in Wisconsin, June 11, 2017$83,000 · 70 kt wind · 23 events
- Damaging Winds in Michigan, June 11, 2017$116,000 · 57 kt wind · 11 events
- High Wind in Utah, June 11 to 12, 20171 injured · $100,000 · 71 kt wind · 4 events
- Flash Flooding and Flooding in Wisconsin, June 11, 2017$21,000 · 70 kt wind · 38 events
- Hail and Damaging Winds in South Dakota, June 11, 2017$35,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in South Dakota, June 11, 20172.5 in hail · 21 events
- Flooding and Damaging Winds in Wisconsin, June 11, 2017$5,000 · 56 kt wind · 10 events
- Hail and Damaging Winds in Wisconsin, June 11, 2017$4,000 · 1.25 in hail · 9 events
- Flood and Heavy Rain in Florida, June 11 to 12, 2017$200 · 9 events
- Hail and Damaging Winds in Minnesota, June 11, 20172 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 707417, 707418, 707420, 707421, 707416, 707412, 707413, 707414, 707419, 707415, 707457, 707422, 707428, 707463, 707429, 707443, 707430, 707448, 707446, 707450.